Ilie Ugarcovici
Ilie Ugarcovici
Підтверджена електронна адреса в depaul.edu - Домашня сторінка
Назва
Посилання
Посилання
Рік
Symbolic dynamics for the modular surface and beyond
S Katok, I Ugarcovici
Bulletin of the American Mathematical Society 44 (1), 87-132, 2007
842007
Chaotic dynamics of a nonlinear density dependent population model
I Ugarcovici, H Weiss
Nonlinearity 17 (5), 1689, 2004
462004
Structure of attractors for (a, b)-continued fraction transformations
S Katok, I Ugarcovici
arXiv preprint arXiv:1004.4200, 2010
292010
Arithmetic coding of geodesics on the modular surface via continued fractions
S Katok, I Ugarcovici
CWI tracts 135, 59-77, 2005
282005
Applications of (a, b)-continued fraction transformations
S Katok, I Ugarcovici
Ergodic Theory and Dynamical Systems 32 (2), 739-761, 2012
202012
Applications of KAM theory to population dynamics
M Gidea, JD Meiss, I Ugarcovici, H Weiss
Journal of Biological Dynamics 5 (1), 44-63, 2011
182011
Geometrically Markov geodesics on the modular surface
S Katok, I Ugarcovici
Moscow Math. J 5, 135-151, 2005
152005
The structure and spectrum of Heisenberg odometers
S Lightwood, A Şahin, I Ugarcovici
Proceedings of the American Mathematical Society 142 (7), 2429-2443, 2014
132014
Structure of attractors for boundary maps associated to Fuchsian groups
S Katok, I Ugarcovici
Geometriae Dedicata 191 (1), 171-198, 2017
102017
Theory of -continued fraction transformations and applications
S Katok, I Ugarcovici
Electronic Research Announcements 17, 20, 2010
82010
Chaotic attractors and physical measures for some density dependent Leslie population models
I Ugarcovici, H Weiss
Nonlinearity 20 (12), 2897, 2007
72007
Correction to: Structure of attractors for boundary maps associated to Fuchsian groups
S Katok, I Ugarcovici
Geometriae Dedicata 198 (1), 189-191, 2019
62019
On hyperbolic measures and periodic orbits
I Ugarcovici
Discrete & Continuous Dynamical Systems-A 16 (2), 505, 2006
62006
A strongly aperiodic shift of finite type for the discrete Heisenberg group
AA Sahin, M Schraudner, I Ugarcovici
arXiv preprint arXiv:2009.07751, 2020
32020
Rigidity of topological entropy of boundary maps associated to Fuchsian groups
A Abrams, S Katok, I Ugarcovici
arXiv preprint arXiv:2101.10271, 2021
22021
Flexibility of measure-theoretic entropy of boundary maps associated to Fuchsian groups
A Abrams, S Katok, I Ugarcovici
arXiv preprint arXiv:1909.07032, 2019
22019
Flexibility of entropy of boundary maps for surfaces of constant negative curvature
A Abrams, S Katok, I Ugarcovici
Submitted to Ergodic Theory and Dynamical Systems, 2019
22019
A strongly aperiodic heisenberg shift of finite type
A Sahin, M Schraudner, I Ugarcovici
Talk in Workshop on Symbolic Dynamics on finitely presented Groups, 2014
22014
Fuchsian groups and generalized boundary maps
I Ugarcovici
Banff International Research Station for Mathematical Innovation and Discovery, 2014
2014
SOME NEW INTERPRETATIONS OF CONTINUED FRACTIONS AND CODING OF GEODESICS ON THE MODULAR SURFACE
S KATOK, I UGARCOVICI
2004
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20